# SDR FDEA202209302400

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,552 hours, 18,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Dented
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - #3 SLAT RIB7 L/E SKIN (ADJACENT TO TRACK RIB8 SKIN PATCH) 1EA DENT WAS FOUND.  PERFORMED THE REPAIR ON LH SLAT 3 LEADING EDGE SKIN BETWEEN RIB 7 AND 8 AS PER   FEDEX EA #: 6-5750-T0371151 P1 , THIS REPAIR WAS CLASSIFIED AS A CAT C REPAIR PER AIRBUS RDAF   70436054/803/2022 ISSUE A, THE REPAIR LIFE LIMITATION IS 1500FC OR 24MONTH, WHATEVER   COMES FIRST, MAJOR REPAIR IAW FEDEX GMM 6-2-100 .
